# SDR DL757971093

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4005178A
- Condition: Delamination
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION WAS FOUND ON THE LEADING EDGE OF THE TRAILING EDGE WEDGE ON THE NR 7 SLAT.  THE DAMAGE MEASURED 24 INCHES LONG AND IS LOCATED 6 INCHES FROM THE OUTBOARD EDGE OF THE SLAT AND .75 INCH FROM THE LEADING EDGE.  BECAUSE THE LEADING EDGE SLATS ARE THE SUBJECT OF AN AD, THIS WILL GIVE INSTRUCTIONS TO REPAIR THE DAMAGE.  REPAIR THE NR 7 SLAT TRAILING EDGE WEDGE PER B757 SRM 51-70-10, FIG 11.
